# SDR FDEA201204171444

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 143N10305
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FWD CARGO LOWER COMPT FLOOR RT SIDE PANEL, FOUND FRAME   SPLICE ANGLE 1 FASTENER HOLE WITH SHORT EDGE MARGIN AT S 740 BETWEEN STR 25 - 26R.  R & R IAW EA F-5310-158170, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
